toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Li, B.; Moataz, F.Z.; Nisse, N.; Suchan, K. pdf  doi
openurl 
  Title Minimum size tree-decompositions Type Journal Article
  Year 2018 Publication Discrete Applied Mathematics Abbreviated Journal Discret Appl. Math.  
  Volume 245 Issue Pages 109-127  
  Keywords Tree-decomposition; Treewidth; NP-hard  
  Abstract We study in this paper the problem of computing a tree-decomposition of a graph with width at most k and minimum number of bags. More precisely, we focus on the following problem: given a fixed k>=1, what is the complexity of computing a tree-decomposition of width at most k with minimum number of bags in the class of graphs with treewidth at most k? We prove that the problem is NP-complete for any fixed k>=4 and polynomial for k<=2; for k=3, we show that it is polynomial in the class of trees and 2-connected outerplanar graphs.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0166-218x ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 864  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: